# SDR ABXA000491

- Difficulty date: November 6, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 67,973 hours, 64,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 10677
- Condition: Discharged
- Location: Cabin
- Part time: 86,719 hours, 85,256 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE FOUND TO BE ON DURING MAINTENANCE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW DC-9 MAINTENANCE MANUAL 33-53-00.
